MathSciNet Relay Station
MathSciNet bibliographic data
MR286248 65.15
Polljak, Ju. G. On the analysis of pseudo-random numbers. (Russian) Avtomat. i Vyčisl. Tehn. 1968 1968 no. 5, 31–35.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement